Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Night Nurse Liquid 160ml
Night Nurse liquid is formulated to provide a complete night-time treatment for the relief of cold and flu symptoms. For relief from tickly coughs, sore throat, runny nose, aches and pains, fevers and shivers.
£6.69 Save: £1.30 RRP: £7.99
- Dextromethorphan is limited to 1 per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Brand: Day & Night Nurse
Weight: 176g (includes packaging)
Night Nurse liquid is specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.
Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.
This bottle contains 8 doses to relieve:
- Tickly cough and sore throat.
- Runny nose
- Aches and pains
- Fevers and shivers
...and so help comfortable restful sleep.
Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:
- Promethazine, with decongestant action to dry up runny noses and sniffles, so easing breathing.
- Dextromethorphan, to reduce the tickly cough so often associated with colds and flu.
- Paracetamol, an analgesic and antipyretic to relieve aches, pains, shivers and reduce temperature.
Adults and children aged 12 years and over:
Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed
Do not take Night Nurse Liquid if you have already taken 4 doses of paracetamol-containing product during the day.
Not to be given to children under 12 years of age except on medical advice.
Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.
WARNING: DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
DO NOT TAKE:
If you have liver or kidney disease.
With other flu, cold or decongestant medicines at night, or with alcohol.
Contains paracetamol. Do not take with any other paracetamol-containing products.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
If symptoms persist, consult your doctor.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Each 20 ml dose contains Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg and Dextromethorphan Hydrobromide 15 mg.
Contains ethanol (alcohol) 18% v/v, sodium and glucose. See leaflet.
Some of the ingredients in the syrup base of Night Nurse have changed. See leaflet.
Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide